# SDR DALA2021020400675

- Difficulty date: January 29, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 FUSELAGE, BULKHEADS, FR35LT BTW STGR28 AND STGR31 CRACK AT HOLE 6.  CORRECTIVE ACTION ACCOMPLISHED ER/A 589152-14 SECTION II INSPECTION. CONT ON MON.
